PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 4 | 357-370
Tytuł artykułu

On a fundamental result in van der Corput's method of estimating exponential sums

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
90
Numer
4
Strony
357-370
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-09-15
poprawiono
1999-05-04
Twórcy
  • Department of Mathematics, Harbin Institute of Technology, Harbin, 150006, China
Bibliografia
  • [1] L. V. Ahlfors, Complex Analysis, McGraw-Hill, 1966.
  • [2] R. C. Baker and G. Harman, Numbers with a large prime factor, Acta Arith. 73 (1995), 119-145.
  • [3] D. R. Heath-Brown, The Pjateckiĭ-Šapiro prime number theorem, J. Number Theory 16 (1983), 242-266.
  • [4] C. H. Jia, The distribution of squarefree numbers, Sci. China Ser. A 36 (1993), 154-169.
  • [5] G. Kolesnik, On the order of ζ(1/2 + it) and Δ(R), Pacific J. Math. 98 (1982), 107-122.
  • [6] H.-Q. Liu, On the number of abelian groups of a given order, Acta Arith. 59 (1991), 261-277.
  • [7] H.-Q. Liu, On the number of abelian groups of a given order (supplement), Acta Arith.. 64 (1993), 285-296.
  • [8] H.-Q. Liu, The greatest prime factor of the integers in an interval, Acta Arith.. 65 (1993), 301-328.
  • [9] H.-Q. Liu, The number of cube-full numbers in an interval, Acta Arith.. 67 (1994), 1-12.
  • [10] H.-Q. Liu, The distribution of 4-full numbers, Acta Arith.. 67 (1994), 165-176.
  • [11] H.-Q. Liu, On some divisor problems, Acta Arith.. 68 (1994), 193-200.
  • [12] H.-Q. Liu, Divisor problems of 4 and 3 dimensions, Acta Arith.. 73 (1995), 249-269.
  • [13] H.-Q. Liu, A special triple exponential sum, Mathematika 42 (1995), 137-143.
  • [14] H.-Q. Liu, Almost primes in short intervals, J. Number Theory 57 (1996), 301-322.
  • [15] H.-Q. Liu and J. Rivat, On the Pjateckiĭ-Šapiro prime number theorem, Bull. London Math. Soc. 24 (1992), 143-147.
  • [16] S. H. Min, Methods in Number Theory, Vol. 2, Science Press, 1981 (in Chinese).
  • [17] E. Phillips, The zeta-function of Riemann, further developments of van der Corput's method, Quart. J. Math. 4 (1933), 209-225.
  • [18] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, 2nd ed., revised by D. R. Heath-Brown, Oxford, 1986.
  • [19] J. Wu, On the average number of unitary factors of finite abelian groups, Acta Arith. 84 (1998), 17-29.
  • [20] W.-G. Zhai and X.-D. Cao, On the average number of direct factors of finite abelian groups, Acta Arith.. 82 (1997), 45-55.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i4p357bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.